Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CHOLESTATIC HEPATITIS ASSOCIATED TO PIROXICAM USE - REPORT OF ONE CASE
Autore:
PONIACHIK J; GUERRERO J; CALDERON P; SMOK G; MORALES A; MUNOZ G; VENEGAS M;
Indirizzi:
UNIV CHILE,CTR GASTROENTEROL,LAB PCR GASTROENTEROL,SANTOS DUMONT 999 SANTIAGO CHILE UNIV CHILE,HOSP CLIN,INST ANAT PATOL SANTIAGO CHILE
Titolo Testata:
Revista Medica de Chile
fascicolo: 5, volume: 126, anno: 1998,
pagine: 548 - 552
SICI:
0034-9887(1998)126:5<548:CHATPU>2.0.ZU;2-Y
Fonte:
ISI
Lingua:
SPA
Soggetto:
ANTI-INFLAMMATORY DRUGS; SUBMASSIVE NECROSIS; LIVER; HEPATOTOXICITY; JAUNDICE;
Keywords:
HEPATITIS, TOXIC; PIROXICAM; DRUG HYPERSENSITIVITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
20
Recensione:
Indirizzi per estratti:
Citazione:
J. Poniachik et al., "CHOLESTATIC HEPATITIS ASSOCIATED TO PIROXICAM USE - REPORT OF ONE CASE", Revista Medica de Chile, 126(5), 1998, pp. 548-552

Abstract

Most nonsteroidal antiinflammatory drugs can produce hepatotoxicity. We report a 22 years old female who presented with an acute cholestatic hepatitis after prolonged period of piroxicam use. Hepatitis was attributed to this drug since all markers for hepatitis virus (A, B, C, E, Epstein Barr, Cytomegalovirus and Herpex Simplex) were negative, autoimmune markers were negative, serum tron and ceruloplasmin were normal, there was a temporal relationship between the administration of piroxicam and the hepatitis, the histological picture was compatible withthis etiology and the patient had a favorable evolution after the discontinuance of the drug. This type of hepatotoxicity is not common butit must be born in mind when patients must receive nonsteroidal antiinflammatory drugs for prolonged periods.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/02/20 alle ore 20:46:06